# SDR TWAA9914703

- Difficulty date: October 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49170
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 30,684 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, THE LEFT ENGINE SHOWED VIBRATION, CREW SHUT DOWN THE ENG.  REPLACED LEFT ENG AND PERFORMED ENG RUN.
